# SDR FDEA201711073187

- Difficulty date: October 22, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1076408
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE INTERNAL BEADED DOUBLER CRACKED AROUND FASTENER APPROX XORS 490. CONFIRMED WITH NDT HFEC. PRIMARY STRUCTURE. REPAIRED THE RT WING BEADED DOUBLER IN REF TO SRM 57-10-00 FIG 71 VOL 1.
